Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Calculus of variations: Perturbations preserving condition $\left( {\text{C}} \right)$


Author: Jill P. Mesirov-Kazdan
Journal: Bull. Amer. Math. Soc. 80 (1974), 1260-1264
MSC (1970): Primary 35A15, 49F99, 58E99; Secondary 35G30, 47H05, 49B25, 58D15
MathSciNet review: 0394753
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35A15, 49F99, 58E99, 35G30, 47H05, 49B25, 58D15

Retrieve articles in all journals with MSC (1970): 35A15, 49F99, 58E99, 35G30, 47H05, 49B25, 58D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13707-9
PII: S 0002-9904(1974)13707-9